# SDR 96ZZZX63

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59919
- Make and model: Piper PA-31-350
- Aircraft serial: 317552038
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Rt Forward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK DEVELOPED 6 HOURS AFTER MAJOR OVERHAUL FROM LYCOMING.  THE CRACK WAS 2.5 INCHES TO 3 INCHES LONG.  SUBMITTER BELIEVES THE CRACK MUST HAVE BEEN THERE WHEN IT LEFT THE FACTORY.  THIS ENGINE WAS A FACTORY REMANUFACTURE.
